# SDR QXEA2013091001336

- Difficulty date: August 25, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 11,228 hours, 12,175 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS CORROSION ON THREE NUTPLATES FOR THE UPPER FWD ROLLER BEARING MOUNT.    REMOVED NUTPLATE AND REPLACED IT WITH A NUT AND WASHER IAW RD 8/4-52-1027.
